hrcak mascot   Srce   HID

Original scientific paper

Orthogonal projection of an infinite round cone in real Hilbert space

Mate Kosor   ORCID icon orcid.org/0000-0003-1495-6524 ; Maritime Department, University of Zadar, 23 000 Zadar, Croatia

Fulltext: english, pdf (206 KB) pages 13-26 downloads: 470* cite
APA 6th Edition
Kosor, M. (2015). Orthogonal projection of an infinite round cone in real Hilbert space. Rad Hrvatske akademije znanosti i umjetnosti, (523=19), 13-26. Retrieved from https://hrcak.srce.hr/145094
MLA 8th Edition
Kosor, Mate. "Orthogonal projection of an infinite round cone in real Hilbert space." Rad Hrvatske akademije znanosti i umjetnosti, vol. , no. 523=19, 2015, pp. 13-26. https://hrcak.srce.hr/145094. Accessed 26 Jul. 2021.
Chicago 17th Edition
Kosor, Mate. "Orthogonal projection of an infinite round cone in real Hilbert space." Rad Hrvatske akademije znanosti i umjetnosti , no. 523=19 (2015): 13-26. https://hrcak.srce.hr/145094
Harvard
Kosor, M. (2015). 'Orthogonal projection of an infinite round cone in real Hilbert space', Rad Hrvatske akademije znanosti i umjetnosti, (523=19), pp. 13-26. Available at: https://hrcak.srce.hr/145094 (Accessed 26 July 2021)
Vancouver
Kosor M. Orthogonal projection of an infinite round cone in real Hilbert space. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2015 [cited 2021 July 26];(523=19):13-26. Available from: https://hrcak.srce.hr/145094
IEEE
M. Kosor, "Orthogonal projection of an infinite round cone in real Hilbert space", Rad Hrvatske akademije znanosti i umjetnosti, vol., no. 523=19, pp. 13-26, 2015. [Online]. Available: https://hrcak.srce.hr/145094. [Accessed: 26 July 2021]

Abstracts
We fully characterize orthogonal projections of infinite right circular (round) cones in real Hilbert spaces. Another interpretation is that, given two vectors in a real Hilbert space, we establish the optimal estimate on the angle between the orthogonal projections of the two vectors. The estimate depends on the angle between the two vectors and the position of only one of the two vectors. Our results also make a contributions to Cauchy-Bunyakovsky-Schwarz type inequalities.

Keywords
Round cone; aperture; projection; angle; reverse Cauchy inequality

Hrčak ID: 145094

URI
https://hrcak.srce.hr/145094

Visits: 658 *